The <i>q</i>-boson hopping model with integrable open boundary condition
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (3): 1260-1265    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
The q-boson hopping model with integrable open boundary condition
Li Bo, Wang Yan-Shen
西安交通大学理学院应用物理系,西安 710049
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn